# SDR MALA975636

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010951
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT LIGHT AT 1 D/E NOT SECURE.  MAINTENANCE REMOVED AND REPLACED LAMP ASSEMBLY.  ALL CHECKS GOOD.  (M)
